# SDR DALA2020011300215

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. REPLACE SEAT TRACK -Y765 LOC.BTW FR41 TO FR46 IN PASSENGER CABIN PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 25-00-2031 WAS FOUND OUT OF LIMITS. MEASURES OF REWORKED AREA ARE: L=1.415, W= 0.697 D=0.018. REPLACED SEAT TRACK -Y765 LOC BTW FR41 TO FR46 IN PASSENGER CABIN AS PER A319 SRM 51-42-11 AND DWG 53370500 AND A319 SRM 51-72-11.
